# SDR FDEA202412011756

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A53810842200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY AFT OF FWD CARGO COMPT. - HORIZONTAL PRESSURE DECK UPR SURFACE BETWEEN FR39   AND FR40 LH SIDE O/B OF Y2354 FOUND CORROSION COMPLIED WITH EA: 6-5310-T0381667 P1.  TITLE: FUSELAGE - MAINFRAME- EXFOLIATED   CORROSION ON HORIZONTAL PRESSURE FLOOR PANEL BETWEEN FR39-FR40. REPAIRED THE   CORRODED PANEL AT HORIZONTAL PRESSURE DECK UPR SURFACE BETWEEN FR39 AND FR40 LH   SIDE O/B OF Y2354. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE   WRI 53101599 FOR WORK DETAILS.
